# SDR SWAA2022022826524

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSY. / CRACKED FWD SERVICE DOOR #4 (LOWER) BEAM; IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FWD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSY. WAS REPAIRED ON CUSTOMER R.O. # 0520055-DOR
